MathSciNet Relay Station
MathSciNet bibliographic data
MR2607876 (2011c:39025) 39A70 (34B20)
Ren, Guojing; Shi, Yuming The defect index of singular symmetric linear difference equations with real coefficients. Proc. Amer. Math. Soc. 138 (2010), no. 7, 2463–2475.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement